# SDR ASOA02648

- Difficulty date: December 26, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4397 - WHILE BOARDING THE AIRCRAFT IN YUL-ATL, THE CREW DISCOVERED AN APPROXIMATE 8 INCH CRACK AT THE BOTTOM OF THE CAPTAINS WINDSHIELD.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD.  OPS AND HEAT CHECKS GOOD.  AIRCAFT OK FOR SERVICE.  (M)
